# SDR SWIA202161084

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT CIRCUMFERENTIAL SPLICE BETWEEN FR 12-13 AND STG 3R-4R AS MARKED.    (C-CHECK RO 09/19/2021)   REPAIRED LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT CIRCUMFERENTIAL SPLICE BETWEEN FR 12-13 AND STG 3R-4R BY MEANS OF CUTTING OUT DAMAGE AND INSALLING FILLER, DOUBLER AND TRIPLER REF ETD2021-170-029438. ADDITIONAL WEIGHT OF REPAIR IS 6.5OZ
